# SDR HEEA073082

- Difficulty date: May 9, 2001
- Submitted: May 29, 2001
- Operation: General aviation
- Aircraft: N724PH
- Make and model: Bell 407
- Aircraft serial: 53327
- Aircraft time: 2,480 hours
- System (JASC): 6720 · Tail Rotor Control System
- Part: Trunnion
- Part number: PHI407112
- Condition: Worn
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRUNNION EAR WORN.  LEAKING.
